# SDR NSVA2011175

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 1,234 hours, 1,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4868 CLE ALB A/C 346NG RETURN TO FIELD FOR A FORWARD CARGO DOOR WARNING.  RE-ADJUSTED PROX SWITCH AND OPS CHECKED GOOD.
